Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day19(LeftSide).jpg

This side sucks... I thought everything was starting to die down again, but apparently, my IB is starting. Plus, I go back to the derm next week, and my dose is getting bumped up to 80mg a day. So I guess I'll probably break out pretty bad. sigh...

    From the album:

    ~Accutane Progress Pics

    • 9 pictures
    • 0 comments
    • 3 image comments

    Photo Information for Day19(LeftSide).jpg

    Camera information


      Recommended Comments

      There are no comments to display.

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×